# SDR SWAA2020021214307

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 72,378 hours, 42,694 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 0801
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY-------------------------------------------------------ADVISE BY FLIGHT ATTENDANT THE SMELL OF BURNING IN FORWARD GALLEY. NO SMOKE NOTED. DECLARED EMERGENCY & LANDED. / R&R FORWARD COFFEE MAKER PER AMM.
